# SDR SWAA2018050721737

- Difficulty date: May 5, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 19,543 hours, 8,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MT.
